Items where Author is "Hashorva, Enkelejd"

Up a level
Export as [feed] Atom [feed] EPP RSS 2.0 [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Hashorva, Enkelejd (2011) A convolution identity for exchangeable risks. Albanian J. Math., 5 (1). pp. 41-43.

Hashorva, Enkelejd and Hüsler, Jürg (2008) The number and sum of near m-extremes. Albanian J. Math., 2 (1). pp. 33-43.

Hashorva, Enkelejd (2007) Sample extremes of Lp-norm asymptotically spherical distributions. Albanian J. Math., 1 (3). pp. 157-172. ISSN 1930-1235

Hashorva, Enkelejd (2007) Exact asymptotics for type I bivariate elliptical distributions. Albanian J. Math., 1 (2). pp. 99-114. ISSN 1930-1235

Hashorva, Enkelejd and Kotz, Samuel and Kume, Alfred (2007) Lp-norm generalised symmetrised Dirichlet distributions. Albanian J. Math., 1 (1). pp. 31-56. ISSN 1930-1235

This list was generated on Sun May 19 03:29:03 2019 UTC.